# SDR ASAA0180135

- Difficulty date: April 11, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, FOUND TWO EMERGENCY FLOOR TRACK LIGHTS MODULES INOPERATIVE IN 1ST CLASS CABIN.  REMOVED AND REPLACED TWO FLOOR TRACK LIGHT MODULES.  LIGHTS THEN OPERATED PROPERLY.  (M)
